Cidofovir-Induced Bilateral Uveitis, Hypotony and Choroidal Effusion: A Case Report.
Аннотация
Cidofovir is an antiviral agent used in the treatment of viral infections but is associated with ocular toxicities. We report a case of a 71-year-old immunocompromised woman who developed bilateral anterior uveitis, marked hypotony, and choroidal effusion following intravenous cidofovir treatment for refractory herpes simplex virus type 2 infection. Ophthalmic examination and multimodal imaging, including optical coherence tomography and ocular ultrasonography, confirmed bilateral choroidal folds and effusion. Extensive systemic evaluation excluded infectious, inflammatory, and autoimmune etiologies. The close temporal relationship between cidofovir administration and symptom onset supported a diagnosis of cidofovir-induced ocular toxicity. Discontinuation of cidofovir and initiation of intensive topical corticosteroid therapy resulted in clinical improvement. This case highlights the importance of early recognition of cidofovir-related ocular adverse effects and the need for close ophthalmic monitoring during therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.